# SDR EHA2004F00003

- Difficulty date: July 13, 2004
- Submitted: November 12, 2004
- Operation: Air carrier
- Aircraft: N398EH
- Make and model: Bell 212
- Aircraft serial: 30766
- Engine: Pwa PT6T3
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 212076190001
- Condition: Chafed
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYDRAULIC LEAK FROM AREA OF CARGO HOOK.  TRACED TO TAIL ROTOR SAS LINK HYDRAULIC LINE CHAFED BY FUEL VENT LINE.  REPLACED LINE, REROUTED AND SECURED FUEL VENT LINE.  LEAK CHECKED AND MOC FLIGHT GOOD.  (AL03200404250)
